# SDR SWIA2019082346208

- Difficulty date: July 16, 2019
- Submitted: August 23, 2019
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 43,081 hours, 36,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-569
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/H FLOOR SILL FROM APPROX FS559+86 TO FS569.   REPAIRED CORROSION AT LH FLOOR SILL FROM APPROX. FS559+86 TO FS569 AND FS559+95 TO FS559+104 IAW REO.
